# SDR CA120430007

- Difficulty date: April 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 16,568 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 4151001003
- Condition: Failed
- Location: Ailerons
- Part time: 17,615 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT AT APPROXIMATELY FL300, CREW SAW AN  EICAS MESSAGE, AILERON LT FAIL. CREW FOLLOWED QRH AND CHECKED THE SYNOPSIS PAGE WHERE THE LT AILERON WAS STILL GREEN.  LT OTBD PCU REPLACED IAW T/C E19-27-12-01-400-801A.   PART REMOVED: LT AILERON OTBD PCU PN 415100-1003, SN: 0213.
